I find that the antipsychotics can CAUSE negative symptoms. Like lethargy, too much sleepiness, numbness, etc. Reducing them makes me feel more alive. I had trouble bathing at higher dosages because the dopamine blockers made it hard for my arms to move and coordinate themselves. How did some of you reduce med dosages? Did you compensate the decrease with more vitamins, better habits, or CBT therapy?
I completely agree with you. They also made my negative symptoms wat they are today!
I will be going down in dosage in January next year. I want to be in the right tracks before then as u mention too so I’m changing my diet and exercising to feel healthy for that time. I’m volunteering so I’ve got experience and a good reference starting from next month. Also I’m going to do talk therapy in December so that ought to give me coping mechanisms for stress. I really need that. And work on my self worth too with them.
Treating my anxiety issues as a whole separate issue and not connected to schizophrenia has helped immensely.
I was given the antidepressant Lexapro and a whole new world has opened up for me.